×

zbMATH — the first resource for mathematics

Complete and atomic algebras of the infinite valued Łukasiewicz logic. (English) Zbl 0753.03026
Eine \(W\)-Algebra ist eine Algebra \({\mathfrak A}=\langle A,\Rightarrow,\neg,u\rangle\), für die \(u\in A\), \(\neg\) eine unäre und \(\Rightarrow\) eine binäre Operation auf \(A\) sind, wobei \(u\Rightarrow x=x\), \((x\Rightarrow y)\Rightarrow((y\Rightarrow z)\Rightarrow(x\Rightarrow z))=u\), \((x\Rightarrow y)\Rightarrow y=(y\Rightarrow x)\Rightarrow x\), \((\neg x\Rightarrow \neg y)\Rightarrow(y\Rightarrow x)=u\) gelten. Die Operationen \(\lor\) und \(\land\) werden folgendermaßen definiert: \(x\lor y=(x\Rightarrow y)\Rightarrow y\), \(x\land y=\neg(\neg x\lor \neg y)\), und \(\neg u\) wird mit 0 bezeichnet.
Wenn \(x\leq y\) durch \(x\Rightarrow y=u\) definiert wird, dann ist \(L{\mathfrak A}=\langle A,\lor,\land,0,u\rangle\) teilweise geordnet, wobei 0 und \(u\) das kleinste bzw. das größte Element sind, \(\lor\) und \(\land\) aber sup bzw. inf bedeuten. In \(L{\mathfrak A}\) ist \(\land\) distributiv hinsichtlich \(\lor\). Wenn \(L{\mathfrak A}\) vollständig ist (sup und inf existieren auch für unendliche Teilmengen), dann wird \(\mathfrak A\) vollständig genannt. \(\mathfrak A\) wird eine atomare \(W\)-Algebra genannt, wenn \(L{\mathfrak A}\) atomar ist.
Es wird bewiesen, daß für jede \(W\)-Algebra \(\mathfrak A\) in \(L{\mathfrak A}\) auch die unendliche Distributivregel gilt. Daraus folgt, daß bei einer vollständigen \(W\)-Algebra \(\mathfrak A\), \(L{\mathfrak A}\) eine (vollständige) Heyting-Algebra ist. Ein weiteres Resultat ist die folgende Distributivregel für \(\Rightarrow\) in \(W\)-Algebren: Wenn \(\sup_ \iota\{x_ \iota\}\) existiert, dann existiert auch \(\sup_ \iota\{x\Rightarrow x_ \iota\}\), wobei \(x\Rightarrow\sup_ \iota\{x_ \iota\}=\sup_ \iota\{x\Rightarrow x_ \iota\}\). Zum Schluß werden notwendige und hinreichende Bedingungen gegeben, wann eine \(W\)-Algebra vollständig bzw. atomar ist.
Reviewer: A.Tauts (Tallinn)

MSC:
03G10 Logical aspects of lattices and related structures
03B50 Many-valued logic
03G20 Logical aspects of Łukasiewicz and Post algebras
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] L. P. Belluce, Semisimple algebras of infinite valued logic, Canadian Journal of Mathematics 38 (1986), pp. 1356-1379. · Zbl 0625.03009
[2] G. Birkhoff, Lattice Theory, 3rd. edition, American Mathematical Society, Providence, R. L., 1967. · Zbl 0153.02501
[3] C. C. Chang, Algebraic analysis of many-valued logics, Transactions of the American Mathematical Society 88 (1958), pp. 467-490. · Zbl 0084.00704
[4] C. C. Chang, A new proof of the completeness of the ?ukasiewicz axioms, Transactions of the American Mathematical Society 93 (1959), pp. 74-80. · Zbl 0093.01104
[5] J. M. Font, A. J. Rodriguez and A. Torrens, Wajsberg algebras, Stochastica 8 (1984), pp. 5-31.
[6] K. Iseki and S. Tanaka, An introduction to the theory of BCK-algebras, Mathematica Japonica 23 (1978), pp. 1-26. · Zbl 0385.03051
[7] Y. Komori, The separation theorem of the ?0-valued ?ukasiewicz propositional logic, Reports of the Faculty of Sciences, Shizuoka University 12 (1978), pp. 1-5. · Zbl 0377.02021
[8] Y. Komori, Super ?ukasiewicz propositional logics, Nagoya Mathematical Journal 84 (1981), pp. 119-133. · Zbl 0482.03007
[9] F. Lacava, Alcune proprietá delle ?-algebre e delle ?-algebre esistenzialmente chiuse, Bolletino Unione Matemtica Italiana A(5), 16 (1979), pp. 360-366. · Zbl 0427.03024
[10] P. Mangani, Su certe algebre connesse con logiche a piú valori, Bolletino Unione Matematica Italiana (4) 8 (1973), pp. 68-78. · Zbl 0274.02007
[11] A. Monteiro, Sur les algèbres de Heyting simétriques, Portugalia Mathematica 39 (1984), pp. 1-237.
[12] D. Mundici, Interpretation of AFC *-algebras in ?ukasiewicz sentential calculus, Journal of Functional Analysis 65 (1985), pp. 15-63. · Zbl 0597.46059
[13] D. Mundici, MV-algebras are categorically equivalent to bounded commutative BCK-algebras, Mathematica Japonica 31 (1986), pp. 889-894. · Zbl 0633.03066
[14] A. J. Rodríguez, Un estudio algebraico de los cálculos proposicionales de ?ukasiewicz, Tesis Doctoral, Universidad de Barcelona, 1980.
[15] A. Romanowska and T. Traczyk, On commutative BCK-algebras, Mathematica Japonica 25 (1980), pp. 567-583. · Zbl 0448.03051
[16] A. Romanowska and T. Traczyk, Commutative BCK-algebras. Subdirectly irreducible algebras and varieties, Mathematica Japonica 27 (1982), pp. 35-48. · Zbl 0503.03031
[17] A. Tarski, Logic, Semantics, Metamathematics, Clarendon Press, Oxford, 1950.
[18] A. Torrens, W-algebras which are Boolean products of members of SR[1] and CW-algebras, Studia Logica 46 (1987), pp. 263-272. · Zbl 0621.03042
[19] A. Torrens, Boolean products of CW-algebras and pseudo-commplementation, Reports on Mathematical Logic 23 (1989), pp. 31-38. · Zbl 0741.06009
[20] T. Traczyk, On the variety of bounded commutative BCK-algebras, Mathematica Japonica 24 (1979), pp. 238-292. · Zbl 0422.03038
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.